| Model Number |
6248V-130 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter was damaged and showed a spiral slit.The catheter shaft was kinked/buckled.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the guide catheter cut in half during sheath slitting.The catheter was removed and a different catheter was used to complete the lead implant.No patient complications have been reported as a result of this event.